# SDR 03FDEA01358

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN GOUGED, STA 1348, 12 INCHES ABOVE LEFT AFT AIRSTAIR CORNER.  REMOVED DAMAGE AT SKIN AT BS 1348.  FOUND TO BE OUT OF LIMITS.  FABRICATED THE REPAIR DOUBLER, AND INSTALLED THE REPAIR PART IAW SRM 54-30-3.
